# SDR SWIA200110387

- Difficulty date: November 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 25,164 hours, 31,414 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 12032943001
- Part serial: 658
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE GEAR RETRACTION, NOTICED RIGHT MAIN GEAR A & B INDICATIONS REMAINED RED.  COULD FEEL CONTINUOUS GRINDING/RATTLING THROUGH AIRFRAME.  ELECTED TO EXTEND GEAR RESULTING IN A NORMAL GEAR DOWN INDICATION.  RETURNED TO SLC.  REPLACED RIGHT INBOARD GEAR DOOR SEQUENCE VALVE IAW MM 32-34-00.  SWUNG GEAR SEVERAL TIMES.  OPS CHECK GOOD.   NO LEAKS NOTED AT SEQUENCE VALVE.
